# SDR DALA13012563134

- Difficulty date: March 19, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 30,199 hours, 15,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Aft Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT DOOR SILL, AFT I/VB AREA AT FR68 HAS CORROSION.   REMOVED CORROSION IAW 51-74-00, FOUND OUT OF LIMITS IAW SRM 53-41-14, FIG 101. REPAIRED IAW ER/A 510370-14 REV "O" SECTION I AND 53-41-14, FIG 201.
